# SDR QXEA2013012900187

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 13,639 hours, 14,609 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Part number: MS21059L08
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS CORROSION ON THE STRUCTURE AROUND THE NUT PLATE HOLE AT THE AFT LOWER CORNER OF THE DOOR.  REMOVED NUT PLATE.  REMOVED CORROSION IAW SRM 51-21-00. MEASUREMENTS WITHIN LIMITS.  INSTALLED NUT PLATE.
